Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 271, NWS Jackson, MS

June 5, 2020Choctaw County, Noxubee County, Winston County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 5, 2020, 4:32 PM CDT for Choctaw County, Noxubee County, Winston County, Mississippi. It was in force for 73 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2020, 4:32 PM CDT (21:32 UTC)
Expired
Jun 5, 2020, 5:45 PM CDT
In force
73 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Choctaw County, MS, Noxubee County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 99 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 4:35 PM CDTTSTM WND DMGMacon, MSSCATTERED TREES DOWN AROUND THE COUNTY...REPORTED BY NOXUBEE SO.
Jun 5, 5:24 PM CDTTSTM WND DMGLouisville, MSA FEW TREES DOWN IN WINSTON COUNTY...REPORTED BY WINSTON EM.
Jun 5, 5:30 PM CDTTSTM WND DMG5 Ese Zama, MSMULTIPLE TREES DOWN ALONG MS HWY 19.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 2:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 960 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
960 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

080 
WUUS54 KJAN 052132
SVRJAN
MSC019-103-159-052245-
/O.NEW.KJAN.SV.W.0271.200605T2132Z-200605T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
432 PM CDT Fri Jun 5 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southeastern Choctaw County in central Mississippi...
  Noxubee County in east central Mississippi...
  Winston County in east central Mississippi...

* Until 545 PM CDT.

* At 431 PM CDT, severe thunderstorms were located along a line
  extending from near Vernon to near Starkville to near Lodi, moving
  south at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Betheden around 505 PM CDT.
  Millcreek around 510 PM CDT.
  Mashulaville around 520 PM CDT.
  Gholson around 535 PM CDT.

Other locations impacted by these severe thunderstorms include
Shuqualak, Noxapater and Weir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3293 8835 3293 8932 3329 8932 3329 8830
TIME...MOT...LOC 2131Z 355DEG 33KT 3379 8813 3353 8885 3348 8947 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
1 follow-up statement
092 
WWUS54 KJAN 052226
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
526 PM CDT Fri Jun 5 2020

MSC019-052235-
/O.CAN.KJAN.SV.W.0271.000000T0000Z-200605T2245Z/
Choctaw MS-
526 PM CDT Fri Jun 5 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHOCTAW COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central, northeastern and east central Mississippi.

LAT...LON 3293 8835 3293 8932 3311 8932 3311 8922
      3314 8921 3329 8868 3329 8830
TIME...MOT...LOC 2225Z 356DEG 32KT 3329 8808 3301 8880 3290 8938 

$$

MSC103-159-052245-
/O.CON.KJAN.SV.W.0271.000000T0000Z-200605T2245Z/
Noxubee MS-Winston MS-
526 PM CDT Fri Jun 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NOXUBEE AND WINSTON COUNTIES...

At 525 PM CDT, severe thunderstorms were located along a line
extending from near Carrollton to 6 miles southwest of Mashulaville
to near Zama, moving south at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Gholson around 535 PM CDT.

Other locations impacted by these severe thunderstorms include
Shuqualak and Noxapater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3293 8835 3293 8932 3311 8932 3311 8922
      3314 8921 3329 8868 3329 8830
TIME...MOT...LOC 2225Z 356DEG 32KT 3329 8808 3301 8880 3290 8938 

HAIL...1.00IN
WIND...60MPH
 
$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:49 PM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 5, 12:49 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1249 PM CDT Fri Jun 5 2020

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:

Mainly VFR conditions will prevail through the TAF period at all
terminals. A cumulus field has developed across the region, but
ceilings will remain VFR. The main concern will be thunderstorms
this afternoon into the evening hours. At least VCTS will be
possible at all locations during the mid to late afternoon. In
addition, a line of storms is expected to move south from the
Memphis area into north and central Mississippi. These storms will
be more organized and will pose a threat for severe wind gusts of
50-60kts. This line is currently expected to stay mainly along and
east of I-55 with the greatest impacts at GLH/GWO. Will amend TAFs
as necessary once convective trends become more apparent. Brief
reductions in both visibility and ceiling can be expected with any
storms through the evening hours. Winds will be light to calm
overnight. /TW/

&&

.DISCUSSION...

Morning water vapor imagery and analysis continues to depict upper
ridging in place across northern Mexico and into west Texas and
New Mexico. Broad diffluent northwesterly flow is in place across
the Lower Mississippi River Valley downstream of the upper ridge.
An overnight MCS continues to propagate southeast across far
southeastern Missouri with an associated MCV noted as well.
Heading through the rest of the morning and into the afternoon,
mostly sunny skies will give way to partly cloudy skies with
typical development of an afternoon cumulus field is expected.
Temperatures are already warming quicker than forecast, so boosted
afternoon highs another degree or so across the area with
temperatures climbing into the low to mid 90s. Heat index readings
in the 100-105 degree range will be possible for a few hours this
afternoon, especially over northern portions of the ArkLaMiss
Delta region.

The primary focus for the near term period will be on severe
thunderstorm potential this afternoon and into the evening hours.
While the overall signal is similar, 12z hi-res CAM guidance
continues to struggle with timing and coverage of storms,
especially with respect to the development of an MCS later this
afternoon into the evening. The overall forecast thinking is for
isolated to scattered diurnally driven storms to develop across
the area this afternoon. Local microburst checklist using a
modified 12z JAN sounding supports locally damaging winds with
this activity owing to strong instability with 3500 J/kg of SBCAPE
and upwards of 1300 J/kg of DCAPE. Later this afternoon and into
the evening an MCS is expected to develop over far western
Tennessee and move south into northern and central Mississippi
mainly along and west of I-55. Damaging winds up to 70mph will be
possible with this line of storms. Both the slight and marginal
risk areas have been expanded in the HWO/graphics to account for
both the afternoon and evening storms. A few showers may linger
through the overnight hours, but the majority of storms should be
dissipating shortly after midnight. /TW/

Prior discussion below:

Today and Tonight...Another hot humid day is expected across the
ArkLaMiss as we end the work week.  Highs this afternoon will climb
into the lower 90s across much of the region.  This, combined with
dew points in the 70s, will result in heat index readings climbing
to around the century mark this afternoon.  So please take the
proper precautions against heat stress, if engaged in outdoor
activities during the afternoon hours today.  Lows tonight will
range from the upper 60s to middle 70s.

Diurnally driven scattered showers and storms are also expected to
breakout across the forecast area this afternoon.  Several high-res
models also indicate the potential for a complex of thunderstorms
driving south, under northerly flow aloft, across the western half
of the CWA late this afternoon and evening.  In the Delta region
where instability will be rather robust, potentially around 4000
J/kg of MU Cape , a "Slight Risk" for severe storms will exist for
today.  A "Marginal Risk" for isolated severe storms will exist for
portions of Central, West, and Southwest Mississippi, into East
Central Louisiana.

Damaging wind gusts of 70 mph will be the primary concern with
storms in the "Slight Risk" area, but quarter size hail will also
be possible. In the "Marginal Risk" area, damaging wind gusts of 60
mph will be the main concern, with hail up to the size of quarters
also possible. Nearly continuous lighting strikes can also expected
with this potential MCS, along with heavy downpours with any of
today's convection. This could result in the ponding on water on
roads, as well as in low-lying and poor drainage areas. /19/

Saturday through Next Thursday...The main focus through this
forecast period will be Tropical Depression Cristobal. Cristobal
is currently over inland parts of the Yucatan Peninsula and is
forecasted to re-emerge over Southern portions of the Gulf of
Mexico Friday and from there continue to move north. By the
weekend, Cristobal will continue to push northward making its
transition to the States nearing the LA/MS coast line sometime
Sunday. A mid-level ridge will help suppress and slowdown the
progression of Cristobal and different model guidance(GFS and
ECMWF) supports this, however these models have a slight
difference in the evolution of the ridge and how long it will take
for it to slide east will also help determine the progression of
Cristobal. I must point out, that there is still a vast amount of
uncertainty as it pertains to Cristobal's track, intensity, and
impacts, but for now there is building confidence that heavy
rainfall might be a concern for some portion of the ArkLaMiss.

Most of the beginning half of Saturday will be dry but as we get
into afternoon and evening hours, rain chances will start to
increase. Our greatest chances for rain will be Sunday afternoon
through Wednesday. As mentioned before, confidence in heavy rainfall
affecting our region in a short period of time is increasing but
with Cristobal's track still questionable, advertising heavy
rainfall or any other impacts/threats like severe, won't go into the
HWO at this time. Will continue to hold off and assess new data day
by day.

Post TD Cristobal, models hint at a cold front dropping from the
north. A dry airmass will filter into the region and we can expect
to see some rain free weather for a couple of days at the end of
next week. Temperatures will be warm this weekend with highs in the
low-mid 90s and even for the next working week temperatures will be
in the upper 80s to near 90 degrees. We will continue to monitor
Cristobal, analyze new guidance, and as always give updates but most
importantly stressing the fact to make sure you have a plan in
place! /JNE/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       92  71  92  72 /  39  36  25   8
Meridian      93  70  92  70 /  36  30  25  11
Vicksburg     93  72  93  74 /  38  40  22   5
Hattiesburg   91  70  90  70 /  39  30  30  29
Natchez       91  71  91  72 /  37  30  23   9
Greenville    94  73  93  74 /  39  54  18   3
Greenwood     93  72  94  73 /  38  53  20   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

TW/JNE/19
Hazardous weather outlook, Jun 5, 9:20 AM CDT, 7 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
920 AM CDT Fri Jun 5 2020

ARZ074-075-LAZ007-008-MSZ018-019-025-034-061430-
Ashley-Chicot-Morehouse-West Carroll-Bolivar-Sunflower-Leflore-
Washington-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, north central Mississippi, and
northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Today

Severe thunderstorms are possible this afternoon into this
evening. Some thunderstorms could produce damaging winds to
70 mph and quarter size hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ029-032-037-043-044-048-049-061430-
Webster-Choctaw-Attala-Madison MS-Leake-Hinds-Rankin-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of central
Mississippi, and north central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Today

Severe thunderstorms are possible this afternoon into this
evening. Some thunderstorms could produce damaging winds to
70 mph and quarter size hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ009-015-016-MSZ026>028-035-036-040>042-047-061430-
East Carroll-Richland-Madison LA-Grenada-Carroll-Montgomery-
Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Warren-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Today

Severe thunderstorms are possible this afternoon into this
evening. Some thunderstorms could produce damaging winds to
70 mph and quarter size hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ030-031-033-038-039-045-046-050>052-054>065-061430-
Clay-Lowndes-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-Scott-
Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated severe thunderstorms are possible this afternoon into
this evening. Some thunderstorms could produce damaging wind
gusts of 60 mph, and hail to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ023>026-MSZ053-061430-
Franklin LA-Catahoula-Tensas-Concordia-Claiborne-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Isolated severe thunderstorms are possible this afternoon into
this evening. Some thunderstorms could produce damaging wind
gusts of 60 mph, and hail to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ066-072>074-061430-
Jones-Marion-Lamar-Forrest-
920 AM CDT Fri Jun 5 2020

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

1

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jun 5, 4:10 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
410 PM CDT Fri Jun 5 2020

MSZ038-052145-
Winston MS-
410 PM CDT Fri Jun 5 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WINSTON COUNTY
UNTIL 445 PM CDT...

At 410 PM CDT, Meteorologists were tracking a strong thunderstorm
over Center Ridge, or near Louisville, moving southeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Winston County, including the following locations... Noxapater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
east central Mississippi.

LAT...LON 3292 8897 3293 8902 3293 8909 3299 8921
      3310 8914 3303 8886
TIME...MOT...LOC 2110Z 302DEG 16KT 3303 8909

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 3:23 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery67 min
Jun 5, 3:27 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower78 min
Jun 5, 3:42 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster93 min
Jun 5, 4:10 PM CDTSpecial Weather StatementJANWinston35 min
Jun 5, 4:21 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Humphreys, Leflore, Montgomery69 min
Jun 5, 4:34 PM CDTSevere Thunderstorm WarningJANBolivar, Humphreys, Sunflower, Washington41 min
Jun 5, 5:08 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Yazoo82 min
Jun 5, 5:13 PM CDTSpecial Weather StatementJANRankin32 min
Jun 5, 5:17 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba73 min
Jun 5, 5:20 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington70 min
Jun 5, 5:25 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson65 min
Jun 5, 5:48 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Scott, Smith72 min
Jun 5, 5:58 PM CDTSevere Thunderstorm WarningJANJasper, Lauderdale, Newton77 min
Jun 5, 6:11 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren79 min
Jun 5, 6:41 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson79 min
Jun 5, 6:43 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Smith77 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.